Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Aug 15, 2022, 1:24 PM CDT for McMullen County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2022, 1:24 PM CDT (18:24 UTC)
- Expired
- Aug 15, 2022, 2:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 103 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721
WFUS54 KCRP 151824
TORCRP
TXC311-151915-
/O.NEW.KCRP.TO.W.0003.220815T1824Z-220815T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
124 PM CDT Mon Aug 15 2022
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Southeastern McMullen County in south central Texas...
* Until 215 PM CDT.
* At 124 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Loma Alta, or 17 miles northeast of Freer, moving
north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Loma Alta around 135 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 2807 9839 2805 9846 2806 9849 2831 9868
2837 9843
TIME...MOT...LOC 1824Z 160DEG 19KT 2809 9845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
FORINASH2 follow-up statements
952
WWUS54 KCRP 151840
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
140 PM CDT Mon Aug 15 2022
TXC311-151915-
/O.CON.KCRP.TO.W.0003.000000T0000Z-220815T1915Z/
McMullen TX-
140 PM CDT Mon Aug 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN MCMULLEN COUNTY...
At 139 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Loma Alta, or 20 miles northeast of Freer, moving
north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern McMullen County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 2813 9843 2811 9846 2811 9848 2830 9865
2835 9843 2831 9842
TIME...MOT...LOC 1839Z 163DEG 15KT 2815 9847
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
FORINASH651
WWUS54 KCRP 151856
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
156 PM CDT Mon Aug 15 2022
TXC311-151915-
/O.CON.KCRP.TO.W.0003.000000T0000Z-220815T1915Z/
McMullen TX-
156 PM CDT Mon Aug 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTH
CENTRAL MCMULLEN COUNTY...
At 156 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Loma Alta, or 17 miles south of Tilden, moving north
at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central McMullen County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 2819 9845 2817 9847 2818 9851 2830 9861
2833 9845
TIME...MOT...LOC 1856Z 163DEG 15KT 2822 9849
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
FORINASHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Aug 15, 12:55 PM CDT, 29 minutes earlier.
Area forecast discussion, Aug 15, 12:55 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1255 PM CDT Mon Aug 15 2022 ...New AVIATION... .UPDATE... Issued at 1037 AM CDT Mon Aug 15 2022 Low pressure area continues to move west-northwest over Coahuila in northeast Mexico to the southwest of Eagle Pass. Bands to the east of the low continue to move northward across the Brush Country. This will continue through early afternoon. With rainfall amounts of 3-5 inches over the La Salle and McMullen Counties along with the expectation of an additional 2-4 inches, added these counties to the Flood Watch. For the Coastal Bend, air mass continues to be very moist with PW values up to 2.2 inches. With heating late this morning into the afternoon, latest hi-res models show convection that could produce locally heavy rain forming over regions that received heavy rainfall over the last 24 hours. Will remove the coastal and island portions of Nueces and Kleberg Counties from the Flood Watch, expecting activity to be more inland through this afternoon. Adjusted temperatures down especially over the Brush Country. && .SHORT TERM... (Today and tonight) Issued at 254 AM CDT Mon Aug 15 2022 ...Flood Watch in Effect until 00z Today... The vertically stacked low pressure system was centered just southwest of Laredo at 08z with a moisture rich environment to the east of this system across South Texas. PWs were >2.5" and the KCRP 88D Radar showed several NW-SE oriented convective bands setting up within the deep unidirectional flow over the region. Flash Flood Guidance has lowered from yesterday rains and HREF 24 HR Ensemble QPF Prob Match Mean indicates 2-4" with isolated 5+" are possible across the Southern Coastal Bend and Southern Brush Country today, thus a Flood Watch has been issued. This watch may need to be expanded to include the northern Brush Country a bit later this morning if trends continue. The good news is that we are starting to get some much needed rain in our watershed, at least in the Nueces River! The low should finally exit the region this evening with high pressure building over the region in its wake. && .LONG TERM... (Tuesday through Sunday) Issued at 254 AM CDT Mon Aug 15 2022 There will still be enough lingering moisture to generate scattered coverage of sea breeze convection on Tuesday. Wednesday should be considerably drier with the ridge directly overhead and PWs below 1.7". The pattern change for later in the week is still looking good as a broad trough is carved out over the eastern CONUS with the trough axis becoming elongated over South Central Texas by Thursday Night. This system will push an associated frontal boundary into the area bringing another chance for rain on Friday, although forcing is fairly weak. Meanwhile, all eye's focus on the next tropical wave/inverted trough that GFS/EC bring into the NW Gulf and into deep South Texas next weekend. This system looks to be a bit farther south than the current system, but should still bring an increasing chance for rain. Will continue to monitor. Heat Indices of 105-109 degrees will return on Tuesday and persist through the end of the week. && .AVIATION... (18Z TAFS) Issued at 1255 PM CDT Mon Aug 15 2022 IFR ceilings/vsbys will continue over the western Brush Country in rain bands moving northward through late afternoon. Ceilings will improve to MVFR late this afternoon with convection shifting west of the Rio Grande by 00Z Tuesday. Scattered convection developing over the inland Coastal Bend will provide MVFR ceilings/vsbys until 22Z with activity diminishing after that. VFR conditions are expected this evening as drier air moves into the region with the low pressure system over northeast Mexico moving toward the Big Bend. Patchy fog will be possible over the inland coastal plains from 09Z-15Z with MVFR vsbys. Brief MVFR ceilings could occur over the Brush Country from 10-15Z and over the Coastal Bend from 15-18Z Tuesday. && .MARINE... Issued at 217 PM CDT Sun Aug 14 2022 An area of low pressure over the Rio Grande will continue to produce scattered to numerous showers with embedded thunderstorms through this morning. Gusty winds, elevated seas, and reduced visibilities are possible with any passing shower or storm. Scattered showers and thunderstorms will continue through this afternoon as lingering moisture persists. A moderate onshore flow can be expected today. Rain chances continue on Tuesday, subside Wednesday and then return again toward the end of the week as upper level disturbance approaches the region. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 89 78 91 77 / 40 10 20 0 Victoria 92 76 94 75 / 20 10 20 0 Laredo 86 77 95 77 / 90 40 20 10 Alice 88 74 95 75 / 70 10 30 0 Rockport 90 82 93 81 / 30 10 20 0 Cotulla 87 77 99 77 / 90 20 20 0 Kingsville 88 76 92 77 / 50 10 30 0 Navy Corpus 88 82 89 83 / 40 10 20 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...Flood Watch until 7 PM CDT this evening for TXZ229-230-239>243. GM...None. && SHORT TERM...TMT LONG TERM....JM AVIATION...TMT/89
Hazardous weather outlook, Aug 15, 4:10 AM CDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 410 AM CDT Mon Aug 15 2022 TXZ229>234-239>247-342>347-442-443-447-160915- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. Flood Watch is in effect for portions of the Coastal Bend and Southern Brush Country through 7pm this evening. Scattered to Numerous showers and thunderstorms with locally heavy rainfall. Additional rainfall amounts of 1 to 3 inches with isolated amounts of 5 inches or more possible, which may lead to Flash Flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Maximum Heat Index values of 105 to 109 degrees can be expected each afternoon. Isolated to Scattered Showers and Thunderstorms will be possible each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ231-232-236-237-250-255-270-275-160915- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 410 AM CDT Mon Aug 15 2022 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms can be expected today. Winds and seas will be higher near thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated showers and thunderstorms can be expected each day this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 15, 9:18 AM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
918 AM CDT Mon Aug 15 2022
TXZ240-151445-
Duval TX-
918 AM CDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of west central Duval
County through 945 AM CDT...
At 917 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Realitos, or 16 miles west of Benavides, moving
north at 20 mph.
HAZARD...Tropical funnel clouds possible. Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of west central Duval
County.
This includes US Highway 59 between mile markers 780 and 782.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2755 9871 2780 9881 2781 9880 2781 9855
2755 9862
TIME...MOT...LOC 1417Z 176DEG 17KT 2760 9867
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FORINASHSpecial weather statement, Aug 15, 9:46 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
946 AM CDT Mon Aug 15 2022
TXZ240-151515-
Duval TX-
946 AM CDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of northwestern Duval
County through 1015 AM CDT...
At 945 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Freer, moving north at 30 mph.
HAZARD...Tropical funnel clouds possible. Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Freer.
This includes US Highway 59 between mile markers 770 and 778.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2788 9881 2795 9880 2797 9862 2771 9865
2770 9874
TIME...MOT...LOC 1445Z 172DEG 27KT 2775 9870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FORINASHSpecial weather statement, Aug 15, 11:08 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1108 AM CDT Mon Aug 15 2022
TXZ240-151645-
Duval TX-
1108 AM CDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of west central Duval
County through 1145 AM CDT...
At 1108 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Realitos, or 11 miles north of Hebbronville, moving
north at 20 mph.
HAZARD...Tropical funnel clouds possible. Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of west central Duval
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2765 9880 2767 9880 2771 9864 2747 9864
2745 9870
TIME...MOT...LOC 1608Z 163DEG 20KT 2748 9868
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
FORINASHLocal storm report, Aug 15, 11:35 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1135 AM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM FLASH FLOOD 2 NNW LAREDO 27.57N 99.50W
08/15/2022 WEBB TX PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
EMFSpecial weather statement, Aug 15, 11:41 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1141 AM CDT Mon Aug 15 2022
TXZ229-230-151715-
McMullen TX-La Salle TX-
1141 AM CDT Mon Aug 15 2022
...A strong thunderstorm will impact portions of northeastern La
Salle and west central McMullen Counties through 1215 PM CDT...
At 1141 AM CDT, Doppler radar was tracking a strong thunderstorm near
Los Angeles, or 18 miles east of Cotulla, moving north at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Zella, Fowlerton and Los Angeles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2864 9880 2833 9876 2832 9899 2865 9914
2865 9880
TIME...MOT...LOC 1641Z 161DEG 41KT 2850 9894
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FORINASHLocal storm report, Aug 15, 1:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT MON AUG 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLASH FLOOD 1 SSW ENCINAL 28.02N 99.36W
08/15/2022 WEBB TX PUBLIC
SOCIAL MEDIA REPORT OF FLOODING OVER I-35
SOUTH OF ENCINAL.
&&
TCThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:27 PM CDT | Special Marine Warning | CRP | 33 min | |
| Aug 14, 8:07 PM CDT | Areal Flood Advisory | CRP | San Patricio | 53 min |
| Aug 14, 10:08 PM CDT | Areal Flood Advisory | CRP | Aransas, Goliad, Refugio | 112 min |
| Aug 14, 10:19 PM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:26 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Aug 15, 12:34 AM CDT | Special Marine Warning | CRP | 26 min | |
| Aug 15, 12:58 AM CDT | Special Marine Warning | CRP | 29 min | |
| Aug 15, 1:17 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 118 min |
| Aug 15, 1:37 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 113 min |
| Aug 15, 1:38 AM CDT | Areal Flood Advisory | CRP | Duval, La Salle, McMullen | 3 hr |
| Aug 15, 2:00 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 4 hr |
| Aug 15, 2:24 AM CDT | Flood Watch | CRP | Duval, Jim Wells, Kleberg, La Salle, McMullen, Nueces and 1 more | 17 hr |
| Aug 15, 2:24 AM CDT | Flash Flood Warning | CRP | Bee, Kleberg, Nueces, San Patricio | 3 hr |
| Aug 15, 3:31 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 119 min |
| Aug 15, 5:36 AM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 10 hr |
| Aug 15, 5:50 AM CDT | Areal Flood Advisory | CRP | Bee, Nueces, Refugio, San Patricio | 115 min |
| Aug 15, 5:55 AM CDT | Areal Flood Advisory | CRP | Webb | 110 min |
| Aug 15, 5:59 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 2 hr |
| Aug 15, 7:04 AM CDT | River Flood Warning | CRP | Nueces | 7 hr |
| Aug 15, 7:41 AM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Aug 15, 7:48 AM CDT | Areal Flood Advisory | CRP | Webb | 33 min |
| Aug 15, 8:20 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Aug 15, 9:18 AM CDT | Special Weather Statement | CRP | Duval | 27 min |
| Aug 15, 9:30 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Aug 15, 9:46 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Aug 15, 10:00 AM CDT | Tornado Warning | CRP | Duval | 34 min |
| Aug 15, 10:28 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 5 hr |
| Aug 15, 11:08 AM CDT | Special Weather Statement | CRP | Duval | 37 min |
| Aug 15, 11:41 AM CDT | Special Weather Statement | CRP | La Salle | 34 min |
| Aug 15, 11:54 AM CDT | Areal Flood Advisory | CRP | Webb | 54 min |
| Aug 15, 12:58 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Aug 15, 1:59 PM CDT | River Flood Warning | CRP | Jim Wells | 15 hr |
| Aug 15, 2:06 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 2:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, La Salle, Live Oak, McMullen, Webb | 52 min |
| Aug 15, 2:14 PM CDT | Tornado Warning | CRP | Duval, McMullen | 31 min |
| Aug 15, 3:02 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, La Salle, McMullen | 3 hr |
| Aug 15, 3:27 PM CDT | Tornado Warning | CRP | Webb | 33 min |
| Aug 15, 3:36 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 3 hr |
| Aug 15, 3:48 PM CDT | Tornado Warning | CRP | McMullen | 13 min |
| Aug 15, 3:57 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Webb | 2 hr |
| Aug 15, 4:19 PM CDT | Special Weather Statement | CRP | Webb | 26 min |
| Aug 15, 4:22 PM CDT | River Flood Warning | CRP | McMullen | 10 days |
| Aug 15, 4:38 PM CDT | Areal Flood Advisory | CRP | Webb | 24 min |
| Aug 15, 5:02 PM CDT | Flash Flood Warning | CRP | Webb | 4 hr |
| Aug 15, 5:57 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Aug 15, 6:54 PM CDT | Special Weather Statement | CRP | Webb | 36 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.